# SDR AWXA9900220

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CONDITIONED AIR HAS PUNGENT ODOR (SMELLS LIKE DIRTY SOCKS), NUMEROUS PASSENGER COMPLAINTS.  PLACED ON MEL 36-12-01, CONTROL NUMBER 105131, APU BLEED AIR SYSTEM INOP.  CLEANED APU INLET SCOOP / BOX ASSEMBLY.  RAN APU, NO SMELL DETECTED.  REMOVED MEL 31-12-01.
